# SDR AALA202208247106

- Difficulty date: August 13, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A300*
- Aircraft serial: 6387
- Aircraft time: 24,961 hours, 9,921 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P3652
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 36,291 hours, 18,819 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY / MUSTY SOCK SMELL THRU-OUT CABIN. MAINTENANCE ISOLATED SOURCE OF ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202208167106: REPLACED APU PER TASK CARD 26L31049003. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS BEING NOTED. ** (CLOSED)
